You are here:

Hair Loss/ED due to Minoxidil

Advertisement


Question
hello
good morning dr. I realize that this is a controversial subject on most Hair Loss forums when it comes up, but is it true that erectile dysfunction / loss of libido from using minoxidil only?
I heard that almost all of the sexual symptoms associated with Propecia. I am asking you because I totally believe on allexpters.com. I am using minxodil 5% from 10 days. if it is true so should I stop minoxidil. I was ok for 5days using minoxidil then I lost morning wood. please help

Answer
Hello Asad,

Minoxidil is a blood pressure medication and not associated with erectile issues NEARLY as much as Propecia is.  It is not, however unheard of as a side effect to the drug.  I am assuming that you are using the drug WITHOUT a Doctor's approval or guidance??

If self medicating be careful of the short and long term , possible side effects.

Good Luck.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


John Nikolaou

Expertise

Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.

Experience

Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

Education/Credentials
President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 About.com. All rights reserved.